# SDR SIMA201032703

- Difficulty date: November 17, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 209 hours, 149 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3877 ON THE LANDING ROLL OUT THE CREW TRIED TO STOW THE THRUST REVERSERS BUT THE LEFT REVERSER STAYED DEPLOYED.  THE CAPTAIN DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK IAW CRJ 700 MM 78-30-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
